Yıl 2016, Cilt 20, Sayı 20, Sayfalar 100 - 110 2016-12-01

FURTHER ON THE COMPOSITION OF SAGBI BASES

Junaid Alam Khan [1]

203 174

Composition is the operation of replacing variables in a polynomial by other polynomials. In this paper, we show that composition commutes with SAGBI basis computation (possibly under different monomial orderings) if the leading monomials of the composition polynomials are a permuted powering.
SAGBI basis, composition operation
Konular Matematik ve İstatistik
Diğer ID JA64CG42PE
Dergi Bölümü Makaleler
Yazarlar

Yazar: Junaid Alam Khan

Bibtex @ { ieja266186, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2016}, volume = {20}, pages = {100 - 110}, doi = {10.24330/ieja.266186}, title = {FURTHER ON THE COMPOSITION OF SAGBI BASES}, key = {cite}, author = {Khan, Junaid Alam} }
APA Khan, J . (2016). FURTHER ON THE COMPOSITION OF SAGBI BASES. International Electronic Journal of Algebra, 20 (20), 100-110. DOI: 10.24330/ieja.266186
MLA Khan, J . "FURTHER ON THE COMPOSITION OF SAGBI BASES". International Electronic Journal of Algebra 20 (2016): 100-110 <http://dergipark.gov.tr/ieja/issue/25191/266186>
Chicago Khan, J . "FURTHER ON THE COMPOSITION OF SAGBI BASES". International Electronic Journal of Algebra 20 (2016): 100-110
RIS TY - JOUR T1 - FURTHER ON THE COMPOSITION OF SAGBI BASES AU - Junaid Alam Khan Y1 - 2016 PY - 2016 N1 - doi: 10.24330/ieja.266186 DO - 10.24330/ieja.266186 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 100 EP - 110 VL - 20 IS - 20 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266186 UR - http://dx.doi.org/10.24330/ieja.266186 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra FURTHER ON THE COMPOSITION OF SAGBI BASES %A Junaid Alam Khan %T FURTHER ON THE COMPOSITION OF SAGBI BASES %D 2016 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 20 %N 20 %R doi: 10.24330/ieja.266186 %U 10.24330/ieja.266186
ISNAD Khan, Junaid Alam . "FURTHER ON THE COMPOSITION OF SAGBI BASES". International Electronic Journal of Algebra 20 / 20 (Aralık 2016): 100-110. http://dx.doi.org/10.24330/ieja.266186